Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Sketch of a proof that an odd perfect number relatively prime to $3$ has at least eleven prime factors
HTML articles powered by AMS MathViewer

by Peter Hagis PDF
Math. Comp. 40 (1983), 399-404 Request permission


An argument is outlined which demonstates that every odd perfect number which is not divisible by 3 has at least eleven distinct prime factors.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11A25, 11-04
  • Retrieve articles in all journals with MSC: 11A25, 11-04
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Math. Comp. 40 (1983), 399-404
  • MSC: Primary 11A25; Secondary 11-04
  • DOI:
  • MathSciNet review: 679455